# SDR SWIA202156434

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL SKIN IS DENTED JUST ABOVE HANDLE HOUSING, MARKED.   (C-CHECK) RO 2/25/2021   REPAIRED CARGO DOOR INTERNAL SKIN JUST ABOVE HANDLE HOUSING REF REO 601R-52-31-338 REV.-- DATED 2021-02-05 AND COMPLIED WITH SKY CARD 51-900-1003-SKY
